# SDR N93A10282010

- Difficulty date: October 28, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N499QS
- Make and model: Gulstm GIV
- Aircraft serial: 1299
- Aircraft time: 11,800 hours, 5,724 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 1159B2156225
- Condition: Cracked
- Location: Bulkhead
- Part time: 874 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF ACFT FOR CONDITION SURVEY IT WAS NOTED THAT THE 793 BULKHEAD CAP ANGLE WAS CRACKED.
